# SDR DALA2023020901042

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,141 hours, 22,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR 4R WILL NOT PROPERLY ARM. CORRECTIVE ACITON: FOUND MOUNTING BRACKET BROKEN ON DOOR PANEL INTERFERING WITH KNUCKLE KNOCKER. REMOVED 4R SLIDE COVER AND MID DOOR PANELM FOR COMPOSITE REPAIR REF B757 AMM 25-66. REINSTALLED 12 INSERTS IN MID DOOR LINER PANEL ON R4 PASSENGER DOOR PER B757 AMM 25-00. REINSTALLED SLIDE COVER AND PANEL PER B757AMM 25-66. 4R DOOR ARMS AND DISARMS AS REQ. CLEARANCE VERIFIED AROUND KNUCKLE KNOCKER. ALSO REPLACED PLACARD ON KNUCKLE KNOCKER REF B757 IPC 52-11. (4147944)
